# SDR DALA2016060604412

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 108,816 hours, 13,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMRGENCY LIGHT INOPERATIVE AT SEAT 73A TO 75A.  FOUND BATTERY WEAK ON "M335" POWER SUPPLY AND REPLACED THE BATTERY.  PERFORMED LIGHTS CKD OK IAW B744 AMM 33-51.
